RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2011, том 7, 106, 12 стр. (Mi sigma664)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Classical and Quantum Dynamics on Orbifolds

Yuri A. Kordyukov

Institute of Mathematics, Russian Academy of Sciences, 112 Chernyshevsky Str., Ufa 450008, Russia

Аннотация: We present two versions of the Egorov theorem for orbifolds. The first one is a straightforward extension of the classical theorem for smooth manifolds. The second one considers an orbifold as a singular manifold, the orbit space of a Lie group action, and deals with the corresponding objects in noncommutative geometry.

Ключевые слова: microlocal analysis, noncommutative geometry, symplectic reduction, quantization, foliation, orbifold, Hamiltonian dynamics, elliptic operators.

DOI: https://doi.org/10.3842/SIGMA.2011.106

Полный текст: PDF файл (346 kB)
Полный текст: http://emis.mi.ras.ru/.../106
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1111.5409
Тип публикации: Статья
MSC: 58J40; 58J42; 58B34
Поступила: 4 сентября 2011 г.; в окончательном варианте 20 ноября 2011 г.; опубликована 23 ноября 2011 г.
Язык публикации: английский

Образец цитирования: Yuri A. Kordyukov, “Classical and Quantum Dynamics on Orbifolds”, SIGMA, 7 (2011), 106, 12 pp.

Цитирование в формате AMSBIB
\RBibitem{Kor11}
\by Yuri A. Kordyukov
\paper Classical and Quantum Dynamics on Orbifolds
\jour SIGMA
\yr 2011
\vol 7
\papernumber 106
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma664}
\crossref{https://doi.org/10.3842/SIGMA.2011.106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297244700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857150116}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma664
  • http://mi.mathnet.ru/rus/sigma/v7/p106

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kordyukov Yu.A., “Classical and Quantum Ergodicity on Orbifolds”, Russ. J. Math. Phys., 19:3 (2012), 307–316  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:164
    Полный текст:46
    Литература:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021